# SDR HNAA2025030500124

- Difficulty date: January 15, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 41,605 hours, 37,259 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Tube
- Condition: Corroded
- Location: Zone 300 Elvtr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F020971 LH ELEVATOR INBD AND OTBD MASS BALANCE TUBES CORRODED.  REPAIRED CORROSION ON LH ELEVATOR INBD AND OTBD MASS BALANCE TUBES IAW PIEDMONT EO1-05-25-0065, PIEDMONT FCD1-55-19-0312, IC2003-14-1934A AND SB 145-55-0040A
